# SDR 2004FA0000775

- Difficulty date: July 14, 2004
- Submitted: September 29, 2004
- Operation: General aviation
- Aircraft: N8374T
- Make and model: Piper PA-32-301
- Aircraft serial: 328106058
- Engine: Lyc IO540K1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: IO540
- Part serial: 648
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANK IN CRANKCASE JUST BELOW CYLINDER NR 3 BETWEEN THE BOTTOM CYLINDER HOLD DOWN STUDS AND ROCKER DRAIN NIPPLES.  CRACK IS APPROX 2.5 INCHES LONG.  (AL03200418212)
